# SDR 2005UALA00680

- Difficulty date: July 19, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,537 hours, 28,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLGWW UPPER PRESSURE DECK HAS CRACK AT STA 664 LBL 32.    MAJOR REPAIR ACP'D PER MM53-21-98, INSTALLED DOUBLER REPAIR.
